MathSciNet Relay Station
MathSciNet bibliographic data
MR2367097 (2009d:34106) 34C25 (37J45)
Franco, Daniel; Torres, Pedro J. Periodic solutions of singular systems without the strong force condition. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1229–1236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement